Erratum: Three-dimensional instabilities over a rectangular open cavity: From linear stability analysis to experimentation (Journal of Fluid Mechanics (2014) 751 (747-748) DOI: 10.1017/jfm.2014.126))

J. de Vicente, J. Basley, F. Meseguer-Garrido, J. Soria, Vassilis Theofilis

Research output: Contribution to journalComment / DebateOtherpeer-review

1 Citation (Scopus)


In de Vicente, Basley, Meseguer-Garrido, Soria & Theofilis (2014) an incorrect file for figure 18(a) was published. The publisher apologises to the authors and readers for this error. The correct figure is shown on the following page.
Original languageEnglish
Pages (from-to)747-748
Number of pages2
JournalJournal of Fluid Mechanics
Publication statusPublished - 2014


  • cavity flow
  • erratum
  • instability

Cite this